# SDR AWXA960259

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: MS29754
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7819 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND WEB CORRODED ON UPPER SURFACE BS 1016, WL 208, RBL 16.  REMOVED CORROSION FROM BS 1016, WL 208, RBL 16.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-60-51.  (M)
